Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 35, Issue 3

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Publicly Available
    Frontmatter
    July 15, 2025
    Page range: i-iii
  • July 15, 2025
    Aleksey N. Chuprunov
    Page range: 135-141
  • Requires Authentication Unlicensed
    Licensed
    Scaling of graphs with diameter constraint
    July 15, 2025
    Mikhail A. Iordanski
    Page range: 143-151
  • July 15, 2025
    Yuriy L. Pavlov
    Page range: 153-164
  • July 15, 2025
    Kirill A. Popkov
    Page range: 165-171
  • Requires Authentication Unlicensed
    Licensed
    Large deviations of bisexual branching process in random environment
    July 15, 2025
    Aleksandr V. Shklyaev
    Page range: 173-186
  • July 15, 2025
    Valentin A. Topchii
    Page range: 187-202

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/35/3/html
Scroll to top button